Jump to content

Exercise+Consistant dose= Feeling Better


Recommended Posts

With the help of an amazing guy, Binky off of BDR.com He has helped me stabalize to some degree with small steady dose of V throughout the Day.  I have also been running and doing light jogs and started to exercise.  Hopefully I will continue to feel better. 

 

    - bmwzw

Link to comment
Share on other sites

[2b...]

Great news Z. wonderful news!

Don't push too hard on the exercise, but yes, do what you can to feel stronger and regain that energy.

Glad the stabilization is working!

 

Link to comment
Share on other sites

[2b...]

Nice! Yea, I hear you, I feel the same way.....

Are you feeling more rested now with the multiple doses during the day. I'm really really happy this is working for you! Awesome.

Link to comment
Share on other sites

I still wake up a little shaky and weird, but as soon as i get up I take a dose and then I feel a little better, at first i was a zombie but I'm praying that it's just my body getting used to the V in small doses.  What I was doing was taking a giant dose at night 10mg of V and then feeling so weak and fatigued and crappy the next day.  After 3 days of the steady dose I had energy to go for a light walk and mild jog today.  The only thing is that i'm breaking the 10mg pills and then taking small quarters so it will be better after I see my shrink today and get 2mg pills of the name brand V.  I was told on BDR that name brand is always better.
Link to comment
Share on other sites

[2b...]

Good idea. taking 2MG pills 5x a day versus one hefty dose at night. I'll be keeping you in my thoughts and wishing you well on this stabilization and taper. I bet it feels good to have a plan now.

Good Work!!

Link to comment
Share on other sites

I dont have the Key yet to get out of the Prison, but I found a paper Clip...

Good one.

 

I am so happy to hear you may have found a method in steady dosing through the day. It's so good to hear you may stabalize more and feel a little better. You have had such a rough go.

Link to comment
Share on other sites

Yea, I still feel fatigued a little and shaky but other then that I feel a little better, My shrink thinks that 10mg of V should have cancelled out my entire withdrawal from K.  So I'm basically goin to use him to get the V to stabalize then taper....
Link to comment
Share on other sites

Yeah, still fatigue and shakey but somewhat better. A start huh. The good thing about the longer life benzos like valium, it can cover up the k withdrawal if that's what he meant. It may have accomplished that. Please, please, after a time when you are ready, go slow bmwzw. (I hope I don't sound like a broken record.  :-[)

 

You have been through it and if you can get some footing on this, keeping your foundation strong by going slow and not shaking up what you may not have to could be to your advantage.

 

We are all in your corner on this. I am just glad you are feeling something positive with small changes.

Link to comment
Share on other sites

×
×
  • Create New...